# SDR GTIA2017022201799

- Difficulty date: February 22, 2017
- Submitted: February 27, 2017
- Operation: Air carrier
- Aircraft: N525NK
- Make and model: Airbus A319-132
- Aircraft time: 39,297 hours, 18,581 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Computer
- Part number: 7850029
- Part serial: 2845
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

NR 1 IAW AMM 36-11-00 OPS CHECK GOOD. NO FAULTS AT THIS TIME. SWAPPED BMC NR 1 WITH BMC NR 2 FOR TROUBLESHOOTING PURPOSES. BITE TEST GOOD IAW AMM 36-11-00. BMC NR 1 P/N 785002-9 S/N 2845 IS IN NUMBER 2 POSITION. BMC NR 2 P/N 785002-8 S/N 6360 IS IN NUMBER 1 POSITION.
